Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On functions having non-negative derivatives at the origin


Author: R. G. Laha
Journal: Proc. Amer. Math. Soc. 12 (1961), 175-180
MSC: Primary 26.40
DOI: https://doi.org/10.1090/S0002-9939-1961-0124446-X
MathSciNet review: 0124446
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. Dugué, Sur le théorème de Lévy-Cramér, Publ. Inst. Statist. Univ. Paris vol. 6 (1958) pp. 213-225. MR 0100901 (20:7326)
  • [2] Yu. V. Linnik and A. A. Zinger, On an analytical extension of a theorem of Cramér and its application (in Russian), Vestnik. Leningrad. Univ. vol. 10 (1955) pp. 51-56. MR 0075472 (17:753d)
  • [3] E. C. Titchmarsh, The theory of functions, Oxford, University Press, 1939. MR 0197687 (33:5850)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26.40

Retrieve articles in all journals with MSC: 26.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1961-0124446-X
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society